# SDR ASOA05249

- Difficulty date: March 4, 2005
- Submitted: April 11, 2005
- Operation: Air carrier
- Aircraft: N853AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7374
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Malfunctioned
- Location: T/E Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLT 4563 - DURING FINAL APPROACH INTO XNA FROM ATL, THE CREW SELECTED THE FLAPS TO FIRTY FIVE DEGREES FROM THIRTY AND RECEIVED A FLAPS FAIL MESSAGE.  THE AIRCRAFT PERFORMED A GO AROUND AND COMPLIED WITH THE QRH.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY IN XNA.  MAINTENANCE REMOVED AND REPLACED THE BRAKE POSITION SENSOR UNIT, BPSU, AND THE POWER DRIVE UNIT.  MAINTENANCE ALSO PERFORMED A TORQUE CHECK OF THE ACTUATORS.  NO DEFECTS WERE NOTED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
